RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 2, Pages 299–308 (Mi izv3968)  

This article is cited in 10 scientific papers (total in 10 papers)

Spectral analysis of operators of the form $Kf=\displaystyle\int_0^xf(t)k(x-t) dt$

L. A. Sakhnovich


Full text: PDF file (631 kB)

Bibliographic databases:
Received: 17.11.1956

Citation: L. A. Sakhnovich, “Spectral analysis of operators of the form $Kf=\displaystyle\int_0^xf(t)k(x-t) dt$”, Izv. Akad. Nauk SSSR Ser. Mat., 22:2 (1958), 299–308

Citation in format AMSBIB
\Bibitem{Sak58}
\by L.~A.~Sakhnovich
\paper Spectral analysis of operators of the form $Kf=\displaystyle\int_0^xf(t)k(x-t)\,dt$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 2
\pages 299--308
\mathnet{http://mi.mathnet.ru/izv3968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=98964}
\zmath{https://zbmath.org/?q=an:0080.08901}


Linking options:
  • http://mi.mathnet.ru/eng/izv3968
  • http://mi.mathnet.ru/eng/izv/v22/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. È. Kisilevskii, “Invariant subspaces of dissipative Volterra operators with nuclear imaginary components”, Math. USSR-Izv., 2:1 (1968), 1–20  mathnet  crossref  mathscinet  zmath
    2. A. P. Khromov, “On a representation of the kernels of resolvents of Volterra operators and its applications”, Math. USSR-Sb., 18:2 (1972), 209–227  mathnet  crossref  mathscinet  zmath
    3. M. M. Malamud, E. R. Tsekanovskii, “Kriterii lineinoi ekvivalentnosti volterrovykh operatorov v shkale $L_p$”, UMN, 30:5(185) (1975), 217–218  mathnet  mathscinet  zmath
    4. M. M. Malamud, “Disturbances of the differentiation operator in a finite, a semi-infinite, and an infinite interval”, Funct. Anal. Appl., 10:4 (1976), 326–327  mathnet  crossref  mathscinet  zmath
    5. M. M. Malamud, È. R. Tsekanovskii, “Of Volterra operators in the scale $L_p[0,1]$ $(1\leqslant p\leqslant\infty)$”, Math. USSR-Izv., 11:4 (1977), 725–748  mathnet  crossref  mathscinet  zmath
    6. A. P. Khromov, “On generating functions of Volterra operators”, Math. USSR-Sb., 31:3 (1977), 409–423  mathnet  crossref  mathscinet  zmath  isi
    7. N. I. Nagnibida, “On roots of the multiple integration operator in the space of functions analytic in a disk”, Math. USSR-Izv., 13:3 (1979), 685–693  mathnet  crossref  mathscinet  zmath  isi
    8. M. M. Malamud, “Perturbations of a fractional integration operator”, Funct. Anal. Appl., 13:2 (1979), 145–146  mathnet  crossref  mathscinet  zmath
    9. G. M. Gubreev, “On a class of unconditional bases in Hilbert spaces and on the problem of similarity of dissipative Volterra operators”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 93–126  mathnet  crossref  mathscinet  zmath  isi
    10. A. P. Khromov, “Finite-dimensional perturbations of Volterra operators”, Journal of Mathematical Sciences, 138:5 (2006), 5893–6066  mathnet  crossref  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:231
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019